# SDR SIMA20141125017

- Difficulty date: November 25, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME 77 LT SIDE OF VERTICAL STAB HAS TWO RIVETS WITH SKIN CRACKS.  UPPER FRAME 78 LT SIDE VERTICAL STAB HAS ONE RIVET WITH SKIN CRACK.  REPAIRED SKIN AT FRAME 77 TWO EACH RIVETS HOLES IAW ERS EM-5300-912 & FABRICATED ONE EACH REPAIR BUSHING FOR UPPER FRAME 78 IAW ERS-EM-5300-911.
